# SDR 96ZZZM1287

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Flex Hose
- Part number: 1149100681
- Condition: Split
- Location: Rt Inlet Heat
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 433 - JAX-TPA - AT APPROXIMATELY 100 FEET ON FINAL TO TPA, THE RIGHT TEE HANDLE, RED LIGHT ILLUMINATED.  DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT AND NORMAL ENGINE SHUT DOWN PROCEDURES FOLLOWED.  TPA MAINTENANCE DETERMINED THAT THE RIGHT INLET HEAT FLEX TUBE WAS BROKEN.  REMOVED AND REPLACED FLEX TUBE.  (M)
